advertisement
Question
Posted by: BOO | 2011/06/21

hello

Hey prof I am positive that you are fed up of me haha but your I value your good opinion Im currently on citalopram im going to move to Remron my doctor feels its a good alternative, I myself have read abit on Remron and it seems to be a good drug well tolerated compared to TCAs, Why do SSRIs make you feel numb and like you dont care about things explain that to me? Apparantly Remron has mood elevating properties Im optimistic about this drug Im just concerned about it making me tired during the day whats your take on it side effect wise? in contrast to citalopram many thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I am definitely not fed up with your haha.
I'm not sure why your doctor feels Remeron is the best alternative for you at this time, but I'm sure he has good reasons for recommending it. Many people, but not all, do complain of the numb, etc., feelings on SSRI's, and nobody knows why this occurs ( especially who some of us are much bothered by this and others don't seem to be bothered by it ).
Remeron is an effective antidepressant, too, and has a different pattern of chemical action, with more activity on other brain chemicals, so may be experienced differently by you, compared to SSRI's. Try it and see.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/06/21

I am definitely not fed up with your haha.
I'm not sure why your doctor feels Remeron is the best alternative for you at this time, but I'm sure he has good reasons for recommending it. Many people, but not all, do complain of the numb, etc., feelings on SSRI's, and nobody knows why this occurs ( especially who some of us are much bothered by this and others don't seem to be bothered by it ).
Remeron is an effective antidepressant, too, and has a different pattern of chemical action, with more activity on other brain chemicals, so may be experienced differently by you, compared to SSRI's. Try it and see.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement